# SDR RAAA99E8048

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT WING UPPER SURFACE NR 3 AND 4 PANELS CRACKED AND CORRODED WS 69 AT WING TO FUSELAGE FILLET ATTACH HOLES FROM RISER 15 THROUGH TO RISER 28.  INSTALLED REPAIR TO LT WING UPPER SURFACE PANELS 3 AND 4 BS 65 TO WS 101L PER RAAA ECO 99-06 LUNDBY DESIGN SERVICES DRAWINGS NR 188355 AND 188275.
